# SDR SWAA2021011440858

- Difficulty date: January 10, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 28,349 hours, 12,772 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HANDLE BOLT COVER LOOSE, SECURED WITH TAPE (MEF ITEMS LISTED IN MEL APPENDIX 25-10 NON-ESSENTIAL EQUIPMENT & FURNISHINGS).  RESECURED RT AFT SERVICE DOOR HANDLE, PER AMM 52-13-00(CLOSING NR) 83954(DMA 0713204).
